# SDR HNAA2024032600197

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 45,566 hours, 41,686 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RUBBER BURNING SMELL INSIDE AND OUTSIDE OF AIRCRAFT.   PERFORMED GI. GRD RAN BOTH ENGS, CYCLED AVIONICS ON-OFF. CK'D BATT COMP. WHEEL WELL, BATT. RECEPTICAL AREA, AND COCKPIT. NO ODD SMELLS NOTED. OK FOR SERVICE
